MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-20/C55F SA
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated with the afx2 abdominal aortic aneurysm stent on (b)(6) 2016 for an iliac occlusive case.Approximately two (2) years post initial procedure, a 90% stenosis in the left common iliac was detected by angiogram with no kink in the graft.Endologix became aware of the reported adverse event and product problem on (b)(6) 2018.The physician plans to treat the patient by expanding the occluded limb with a 10x4 balloon.
 
Event or Problem Description
Additional information received confirming that the patient was further treated for a pre-existing iliac occlusive disease; the physician elected to implant expandable stents in the limbs of the main body on an unknown date.A week later, the previous stenosis in the left common iliac was confirmed resolved.
 
Additional Manufacturer Narrative
A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging; requests were made and an inadequate response was received.As such, event determination, off-label conditions, related patient harms, and patient disposition could not be independently assessed.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.Correction: b1; h6: remove product problem.Remove conclusion code 11.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7877531
Report Number2031527-2018-00713
Device Sequence Number2076432
Product Code MIH
UDI-Device Identifier00818009011435
UDI-Public(01)00818009011435(17)190809
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2019
Device Model NumberI20-20/C55F SA
Device Lot Number1358991-011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-LIMB STENT GRAFT:1358991-009; AFX-LIMB STENT GRAFT:1358991-012; AFX2-AFX2 BIFURCATED STENT GRAFT:1354929-008; AFX-LIMB STENT GRAFT:1358991-009; AFX-LIMB STENT GRAFT:1358991-012; AFX2-AFX2 BIFURCATED STENT GRAFT:1354929-008
Outcome Attributed to Adverse Event Other;
Patient Age75 YR